“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16421
School of Mathematics
  Title:   Szemerédi-Trotter type results in arbitrary finite fields
  Author(s):  Ali Mohammadi
  Status:   Published
  Journal: INTEGERS
  Vol.:  20
  Year:  2020
  Pages:   #A7
  Supported by:  IPM
Let q be a power of a prime and \Fq the finite field consisting of q elements. We prove explicit upper bounds on the number of incidences between lines and Cartesian products in \Fq2. We also use our results on point-line incidences to give new sum-product type estimates concerning sums of reciprocals.

Download TeX format
back to top
scroll left or right